1000mg Lithium

250mg then 500 (and three blood tests), then 750mg and one blood test, then 1000mg and another one.

The side effects have calmed a lot. I get a bit itchy, but not to that insane and uncomfortable level anymore – no more acne either. Still getting headaches, but no more migraines. Words get lost all the time. I’m beginning to slowly realise why bipolar people say that they start feeling a bit less bright.

It’s still fucking shit really.

Newest new word:
Seponation: Discontinuation, especially of a psychoactive drug.

Advertisements

Published by

blahpolar

battlescarred, bright, bewildered, bent, blue & bipolar

15 thoughts on “1000mg Lithium”

  1. I have severe psoriasis all over. All over. I take 2x300mg in the am and same at night. I wake up with bloody sheets and flakes. Then I shower and it hurts. I then cover with petro-jelly and mineral oil. I take a cyclosporin and feel sick the rest of the day. Repeat for 12years. Alcohol is something I miss.

    Like

  2. Lithium is great when it works AND it’s tolerable, a common outcome but far from universal. There are other treatments available, each with its mix of potential benefit and cost. It’s all your decision in the end, but don’t fool yourself. The right question isn’t current meds versus nothing. It’s current treatments versus other all available options. For some no treatment is perhaps viable, for others it’s an obvious catasrophe, and for others everything in between. Learn from experience and find the right path for YOU.

    Liked by 1 person

          1. I am crying because even my brother was cut off therapy because the system thought he wasn’t that bad and meds were enough. Then we couldn’t afford private insurance and so ….. please darl take care of yourself, u ve my back this u know even if I may never truly understand

            Like

  3. Glad ur side effects are coming down…here 900mg daily is standard..and then per individual…….yes, less bright…grey…I can only say that of all my meds lithium I could *feel* changing and working…although I hate less bright…and am not always compliant..and only can take 600mg….but very happy you are doing well…sending hugs xx -CC

    Like

  4. Side effects do truly suck. I can identify with the comic strip. I am not currently on Lithium, though I’ve taken it and many other meds as a part of my drug cocktail in the past. Right now I’m stable on Depakote and Lexapro. The Depakote has similar brain deadening side effects, but then so does cyclical severe depression. Just don’t seponate. (Thanks for the vocab word.) Side effects wax and wane, just as our moods continue to fluctuate somewhat.

    Like

    1. Thou speakest sense, Kit O’Malley! And I’m always grateful when more experienced bipolars come and tell me stuff – tyvm.

      No seponation, I’m still titrating up up up ;)

      Liked by 1 person

comment or the dragon will toast you

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s